Priapism Caused by ‘Tribulus Terrestris’

This herbal supplement is becoming increasingly popular as a remedy for erectile dysfunction, but may carry a risk of serious side effects.

Source: Priapism Caused by ‘Tribulus Terrestris’

Published by

Robert Nelson, MD

A primary care physician by training, my passion is researching and writing about the importance restoring patient centered care, supporting independent private physicians, promoting free-market solutions and seeking sustainable fiscal policy in healthcare.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s